Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Trapezium Rules, O.K.

D. Walley and T. Fearn
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 28, No. 3 (1979), pp. 296-297
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2347201
Stable URL: http://www.jstor.org/stable/2347201
Page Count: 2
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Abstract

The compound trapezoidal rule gives surprisingly accurate results when used for the quadrature of certain types of function. We note an application to the integration of probability density functions.

Page Thumbnails

  • Thumbnail: Page 
[296]
    [296]
  • Thumbnail: Page 
297
    297